Issue Structure
Accepted Papers
Printed Papers
Contributing Authors
Contributing Subjects
Last Issue
(Vol. 8, N. 2, 2016)
Papers
Miscellany
Issues
Vol. 8, N. 2, 2016
Vol. 8, N. 1, 2016
Vol. 7, N. 2, 2015
Vol. 7, N. 1, 2015
Vol. 6, N. 2, 2014
Vol. 6, N. 1, 2014
Vol. 5, N. 2, 2013
Vol. 5, N. 1, 2013
Vol. 4, N. 2, 2012
Vol. 4, N. 1, 2012
Vol. 3, N. 2, 2011
Vol. 3, N. 1, 2011
Vol. 2, N. 2, 2010
Vol. 2, N. 1, 2010
Vol. 1, N. 2, 2009
Vol. 1, N. 1, 2009
 

Contents
Jaen J. Approx. Volume 6, Number 2
December 24, 2014


Papers

Carlo Bardaro and Ilaria Mantellini (143-165)
Asymptotic expansion of generalized Durrmeyer sampling type series  Full text 
Marie-Laurence Mazure (167-198)
Polynomial spaces revisited via weight functions  Full text 
Jilali Abouir, Brahim Benouahmane and Abdelatif Elbouchouki (199-217)
A new family of multivariate matrix Pad approximants  Full text 
Bernhard Beckermann and Michel Crouzeix (219-231)
Faber polynomials of matrices for non-convex sets  Full text 
Davide Lettieri, Carla Manni and Hendrik Speleers (233-260)
Piecewise rational quintic shape-preserving interpolation with high smoothness  Full text 
German A. Dzyubenko, Dany Leviatan and Igor A. Shevchuk (261-295)
Pointwise Estimates of Coconvex Approximation  Full text 

Contact: jja@ujaen.es
fax: +34953211871
©Jaen Journal on Approximation
Last update: 24/10/2017,
Optimized for: iexplorer 7
Web design and programming:
Antonio Jesús López Moreno